# SDR DALA2015060503646

- Difficulty date: June 4, 2015
- Submitted: June 10, 2015
- Operation: Air carrier
- Aircraft: N981DL
- Make and model: Doug MD-88
- Aircraft serial: 53268
- Aircraft time: 63,300 hours, 46,457 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Pan
- Condition: Cracked
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED PAN ON BEAM FWD EDGE AT LT AFT EMERGENCY EXIT DOOR, SM, ZONE 201, CARD 73. AREA WAS REPAIRED IAW SRM 52-05D FIG 51, 51-30-1, 51-30-2, 51-30-5, AND 51-10-3 PARA 14 AND 21. CRACK 1.  PRIMARY STRUCTURE.
